Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes left sided abdominal pain along with bloating?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5770 Questions
Question
I have left sided abdominal pain with a bloated belly.for 5 or 6 days. No fever. Slight constipation, but not bad. History of IBS and Diverticulosis. Feels like sore muscle after new exersise,but no known cause. Local to one ?muscle? only. Pain waxes and wains a bit.can tie shoes on right side but almost can't do the left side.
Sat, 2 Jun 2018 in Abdominal Pain
 
 
Answered by Dr. Grzegorz Stanko 19 minutes later
Brief Answer:
Diverticulitis can be the reason.

Detailed Answer:
Hello!

Thank you for the query.

Considering that you already have had diverticulitis, left sided abdominal pain should be treated as a diverticulitis pain. This condition tends to recur, especially if you do not keep healthy diet.
Fever appears in case of an abscess, otherwise can be absent.
As diverticulitis can lead to intestine perforation, you definitely should have abdominal CT done as well as blood work. If diverticulitis is confirmed, antibiotic along with Rifaximine treatment are advisable.

Hope this helps.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor